# SDR YYFA20140310001

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,558 hours, 40,679 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RIGHT CSD RED LINED FREQ DROPPED BELOW 390 RISE VERY HIGH.
